Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Pixton's double ramification cycle relations

Emily Clader and Felix Janda

Geometry & Topology 22 (2018) 1069–1108
Abstract

We prove a conjecture of Pixton, namely that his proposed formula for the double ramification cycle on M̄g,n vanishes in codimension beyond g. This yields a collection of tautological relations in the Chow ring of M̄g,n. We describe, furthermore, how these relations can be obtained from Pixton’s 3–spin relations via localization on the moduli space of stable maps to an orbifold projective line.

Keywords
moduli of curves, tautological ring, tautological relations
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14N35
References
Publication
Received: 14 June 2016
Revised: 20 April 2017
Accepted: 24 May 2017
Published: 16 January 2018
Proposed: Jim Bryan
Seconded: Lothar Göttsche, Richard Thomas
Authors
Emily Clader
Department of Mathematics
San Francisco State University
San Francisco, CA
United States
https://sites.google.com/site/emilyclader/
Felix Janda
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States
http://www-personal.umich.edu/~janda/